Journal of Mathematical Analysis and Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Anal. Appl., 2017, Volume 451, Issue 1, Pages 371–392 (Mi jmaa2)  

On various approaches to Besov-type spaces of variable smoothness

A. I. Tyulenev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russian Federation

DOI: https://doi.org/10.1016/j.jmaa.2017.02.006


Bibliographic databases:

Received: 04.04.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jmaa2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:91

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021